# SDR ALG2003F00059

- Difficulty date: May 11, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N5734M
- Make and model: Bell 206L-1
- Aircraft serial: 45449
- Engine: Allsn 250C*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: VNMK47498
- Condition: Binding
- Location: T/R Driveshaft
- Part time: 17,439 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK WHEN MAIN ROTOR BLADES WERE BEING ROTATED TO BE SECURED.  BINDING/ RATCHETING NOISE WAS HEARD WHEN MAIN ROTOR BLADES WERE ROTED.  FURTHER INVESTIGATION REVEALED THAT NOISE WAS COMING FROM NR4 TAIL ROTOR DRIVESHAFT BEARING.  BEARING DID NOT LOOK OVERHEATED.
